# SDR UIEA2025080701105

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T1007
- Part serial: 2145
- Condition: No Test
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H BODY GEAR ACTUATOR ROTARY FUNCTIONAL TEST FAIL( 1. IAW AMM 32-35-01-004-001 REV 114 & AMM 32-35-01-404-007 REV 114 STEP A TO FCU RPL R/H BLG ALTERNATE ELEC ACTUATOR. 2. IAW AMM 32-35-00-715-059 REV 114 PERFORM R/H BODY GEAR ALTERNATE EXTENSION TEST, RESULT IS NORMAL. 3. CONDITION CHECK NORMAL )
